# SDR YENA2022100500988

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,775 hours, 941 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'RT WING FUEL QTY INDICATION ERRATIC ( ECAM FUEL PAGE INDICATIONS 2) F) FUEL QUANTITY WING TANK ); PERFORMED FQIS STATUS BITE AND FOUND PROBE 54QT2 RIGHT TANK FAULTING. UPON INSPECTION OF PROBE 54QT2 FOUND ALL TERMINALS LOOSE. RESECURED TERMINALS IAW AMM 28-42-15-400-005 STEP B(1). OPS CHECKED GOOD IAW AMM 28-42-00-740-001-A. NO FAULTS. THIS CLEARS MDDR. PLACARDS REMOVED. WORK PERFORMED BY TANKTIGERS ON W/O 12249R1052 - A.LACOMBE380187.'
